# SDR 96UAL900115

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 2560 · Emergency Equipment
- Part: Pusher Tube
- Condition: Failed Test
- Location: Door Slide
- Component: Bf Goodrich, 7A14371
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, DOOR 2 SLIDE FAILED AIR RETENTION TEST DUE TO POROSITY ON THE TOP PUSHER TUBE.  PUSHER TUBE REPLACED BY OEM.
